| Catalog Number |
24600-0007 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 24600-0007 and lot# 25025186 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07feb2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd alaris smart site pump infusion set was damaged the following information was received by the initial reporter with the following verbatim: it was reported by the customer that tubing arrived to unit broken in half at y-site near roller clamp with tubing primed with medication.